A many-dimensional pearl

被引:0
|
作者
Holzsager, R [1 ]
机构
[1] American Univ, Washington, DC 20016 USA
来源
AMERICAN MATHEMATICAL MONTHLY | 1998年 / 105卷 / 01期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:71 / 71
页数:1
相关论文
共 50 条
  • [21] UNIVERSAL INSTABILITY OF MANY-DIMENSIONAL OSCILLATOR SYSTEMS
    CHIRIKOV, BV
    [J]. PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS, 1979, 52 (05): : 263 - 379
  • [22] NONLINEAR CHIRAL MODELS AND MANY-DIMENSIONAL SOLITONS
    BARNES, KJ
    KETLEY, IJ
    NICOLE, DA
    ODONNELL, PJ
    [J]. PHYSICAL REVIEW D, 1977, 16 (02): : 511 - 516
  • [23] Topographies and dynamics of many-dimensional potential surfaces
    Berry, RS
    Kunz, RE
    [J]. LARGE CLUSTERS OF ATOMS AND MOLECULES, 1996, 313 : 299 - 314
  • [24] On the number of many-dimensional monotone extensive mappings
    Voronenko, A.A.
    [J]. Vestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika, 2001, (01): : 37 - 40
  • [25] WEAK INSTABILITIES IN MANY-DIMENSIONAL HAMILTONIAN-SYSTEMS
    VIVALDI, F
    [J]. REVIEWS OF MODERN PHYSICS, 1984, 56 (04) : 737 - 754
  • [26] COLLECTIVE BEHAVIOR PROCESSES IN ALLOCATION OF MANY-DIMENSIONAL RESOURCES
    ANDRUSEVICH, VV
    KVESELAVA, AD
    KUKULIEV, GY
    [J]. AUTOMATION AND REMOTE CONTROL, 1988, 49 (03) : 314 - 319
  • [27] Many-Dimensional Morse–Smale Diffeomeophisms with a Dominant Saddle
    E. V. Zhuzhoma
    V. S. Medvedev
    [J]. Mathematical Notes, 2022, 111 : 870 - 878
  • [28] Index of Sobolev problems on manifolds with many-dimensional singularities
    Savin, A. Yu.
    Sternin, B. Yu.
    [J]. DIFFERENTIAL EQUATIONS, 2014, 50 (02) : 232 - 245
  • [29] DYNAMICAL PROPERTIES OF MANY-DIMENSIONAL U(1) SOLITONS
    MAKHANKOV, VG
    SHVACHKA, AB
    [J]. PHYSICA D, 1981, 3 (1-2): : 396 - 399
  • [30] Index of Sobolev problems on manifolds with many-dimensional singularities
    A. Yu. Savin
    B. Yu. Sternin
    [J]. Differential Equations, 2014, 50 : 232 - 245